I started spotting a week and a half before my period for three days. On the third day I had sex and bled and it was done, the next day it was light spotting. Im on sprintec but haven't missed any pills this month. I did take a pregnancy test but it was seven days before my period So it was less than 50% accurate. SOO I have no idea what is going on right now. I've had a little bit of cramping but fairly light. What could it be?
How long have you been on Sprintec? Spotting is a common side effect of birth control pills especially during the first few months. It is your body adjusting to the hormones. It really is nothing to worry about especially as you haven't missed any pills. It should settle within 2 to 3 cycles. If the spotting does not settle or gets very heavy see your doctor.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2015 • 1 answer
Posted 30 Apr 2016 • 0 answers
Posted 11 Aug 2016 • 0 answers
Posted 15 Sep 2016 • 0 answers
Posted 30 Jan 2017 • 0 answers